advertisement
Question
Posted by: Bee-Bee | 2011/06/01

Period after stopping the pill

Hi there,

I''ve been on Yasmin for 3 months and stopped. I had a normal period after drinking the last pill. I was supposed to come on 5 days ago. Did a preggies test which was negative. My boobs are also not painful this month.

I normally had very regular cycle with sore boobs.

Will everything return to normal? Could it be that my hormones are still adjusting to the fact that I stopped the pill?

Thank you kindly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may well be that your hormones are adjusting to stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/06

It may well be that your hormones are adjusting to stopping the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement